Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. O. Cordes
Title: Spectral theory of linear differential operators and comparison algebras
Additional book information: London Mathematical Society Lecture Notes Series, vol. 76, Cambridge University Press, Cambridge, New York, Melbourne, 1987, ix + 342 pp., $29.95. ISBN 0-521-28443-0.

References [Enhancements On Off] (What's this?)

  • [BU] J. Bokobza and A. Unterberger, Opérateurs de Calderón-Zygmund précisés, C. R. Acad. Sci. Paris 259 (1964), 1612-1614. MR 176360
  • [C1] A. Calderón, Uniqueness in the Cauchy problem for partial differential equations, Amer. J. Math. 80 (1958), 16-36. MR 104925
  • [C2] H. Cordes, An algebra of singular integral operators with two symbol homomorphisms, Bull. Amer. Math. Soc. 75 (1969), 37-42. MR 234320
  • Jeff Cheeger, Mikhail Gromov, and Michael Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982), no. 1, 15–53. MR 658471
  • [CZ] A. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901-921. MR 100768
  • [D1] A. Dynin, Singular integral operators of an arbitrary order on a manifold, Dokl. Akad. Nauk 141 (1961), 21-23 (= Soviet Math. Dokl. 2 (1961), 1375-1377). MR 155205
  • Alexander Dynin, Inversion problem for singular integral operators: 𝐶*-approach, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), no. 10, 4668–4670. MR 507929
  • Alexander Dynin, Algebras generated by classical pseudodifferential operators on open Riemannian manifolds, Operator theory: operator algebras and applications, Part 2 (Durham, NH, 1988) Proc. Sympos. Pure Math., vol. 51, Amer. Math. Soc., Providence, RI, 1990, pp. 93–98. MR 1077423
  • [E] J. Eichorn, Elliptic differential operators on non-compact manifolds, Seminar Analysis of the Karl-Weierstrass-Institute 1986/1987, Teubner-Texte zur Mathematik vol. 106, pp. 4-170, Teubner, Leipzig, 1988.
  • [H] L. Hörmander, Pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 501-517. MR 180740
  • [G] I. Gohberg, On the theory of multidimensional singular integral operators, Dokl. Akad. Nauk 133 (1960) (= Soviet Math. Dokl. 1 (1960), 960-963). MR 124704
  • [KN] J. Kohn and L. Nirenberg, An algebra of pseudodifferential operators, Comm. Pure Appl. Math. 18 (1965), 269-305. MR 176362
  • [M] R. Melrose, Pseudodifferential operators with corners, Manuscript MIT, Boston, 1987.
  • B. A. Plamenevskiĭ, \cyr Algebry psevdodifferentsial′nykh operatorov, “Nauka”, Moscow, 1986 (Russian). MR 869253
  • [R] R. Roe, Elliptic operators, topology and asymptotic methods, Cambridge Univ. Press, 1988.
  • [S] B. W. Schultze, Pseudodifferential operators on manifolds with singularities, Akad. Verlagsges, Leipzig, North-Holland (in preparation).

Review Information:

Reviewer: Alexander Dynin
Journal: Bull. Amer. Math. Soc. 21 (1989), 105-108
DOI: https://doi.org/10.1090/S0273-0979-1989-15777-7
American Mathematical Society